Hi there, I don't know why exactly you are "taking" borax? Borax is poisones to be digested. You should not be doing this unless advised. I believe borax can have an affect fertility, but there are many studies that are inconclusive
Yes, I know you are right about the iodine, 3mg is very low. It just seems that it may have triggered a virus or a detox that my system could not handle. My doctor only ran blood count, glucose and protein. All that showed up was slightly raised total white blood and slightly raised neutrophil. However, I did have potassium and sodium done in september (6 months ago) my serum potassium was 4.2 then and sodium was 139 so lower than 142. I added 1/4tsp of pink salt to my 2L water bottle last night and today and I did feel a bit better. I know they checked all the electrolytes when I went to the ER 6 weeks ago and they told me everything was within range. I think my adrenals have took a hammering and that is where the palps are coming from.
Sounds like you may not have had the companion supplements in place before you started Lugol's. Vitamin C and B vitamins come to mind in particular right now. Start some salted water, both drinking and gargling with it.
For what it's worth - I took Dim for 6 weeks and all of a sudden I saw a huge lump on my neck in the bathroom mirror. Long story short, after weeks of anxiety and a biopsy, it's not cancer...it's a 3 cm colloid nodule that was NOT there before I took dim. I would caution everyone to be very careful with that supplement.